# SDR DALA13032021816

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 49,185 hours, 9,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FOUND ROW'S 15-22 AND 2L EXIT LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-52, OPS CHECK NORMAL, OK FOR SERVICE.
